# SDR AALA20140920011

- Difficulty date: September 20, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 88,696 hours, 14,141 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Part number: FBD1574503
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENG PRESS RELIEF VLV EICAS MSG.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LOWER PART OF HARNESS. SYS GND CHECKED NORMAL OPERATION CLOSED.
